Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

High BP and pacemaker surgery

My dad has high BP and has been consuming tazloc 40 and amlodipine for the last 5-6 years.....he also had his pacemaker surgery done in 2010.... He is of late experiencing severe muscle cramps ......could eithr of the medication be a reason? Please advise.....I read thatntaking supplemental potassium , Calcium and Magnesim will help him relieve his cramps
Asked On : Tue, 24 Apr 2012
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The muscle cramps your father is having are not likely to be caused by the medicines he is taking. Usually these happen due to calcium, magnesium or vitamin D3 deficiency. You can get their serum levels assessed before starting any supplements.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Wed, 25 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor